# SDR DL76L091088

- Difficulty date: June 27, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 89,785 hours, 13,310 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Antenna
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BOTH HF RADIOS INOPERATIVE.   INSPECTED ANTENNA ATTACH POINT AND COUPLER RACK CONNECTORS.  DAMAGE NOTED.  REPLACED BOTH HF COUPLERS.  ESTABLISHED COM WITH ANOTER AIRCRAFT CHECKS NORMAL PER AMM.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
